# SDR 95ZZZX6471

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Aircraft: N2FOR
- Make and model: Dorner DO228*
- Propeller: Hartzl HCB3W302
- System (JASC): 6114 · Propeller Hub Section
- Part: Pilot Tube
- Part number: A18842
- Condition: Cracked
- Location: Propeller
- Part time: 2,010 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER PILOT TUBE HAS AN APPROXIMATE .50 INCH LONG CRACK.
